I had a TIA from carotid stenosis & My doctor told me to take aspirin daily.
If it's because of GI upset that you are doing the suppository then try taking it with food and a glass of water.
You can also get enteric coated aspirin that provides a thicker shell so it won't be sitting directly on your stomach lining.
Yes ... it has the same effect no matter which route you take it.
I have a suggestion: When I have medications that I know are possibly going to "burn" in my stomach - I keep them in the freezer. Since they are frozen, they stay in one piece and don't melt going through the stomach, causing then to not start to be absorbed until they get to the small intestines, thus avoiding any stomach irritation.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2012 • 1 answer
My mother had 2 TIA , one on each side of her face, they gave her agrennox, heparin and plavix...The
Posted 15 Sep 2014 • 3 answers
Posted 4 Nov 2015 • 1 answer
Posted 21 Dec 2016 • 0 answers
Posted 5 Feb 2017 • 0 answers